MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): (b)(6), 02-010-04-0330 - logic cr femoral por, right, sz 3.(b)(6), 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.(b)(6), 201-78-15 - holding pin mini sharp point 4 pk.(b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), 521-78-23 - threaded pin size 2.3 collared.(b)(6), 521-78-32 - threaded pin size 3.0 collarless.
 
Event or Problem Description
It was reported that this 67/ y/o female patient's right knee was revised 2 years 2 months post op.Everything was revised due to wear on patella and tibial insert.Everything was removed and replaced with the competitors device.Patient was last known to be in stable condition following the event.Product not returning: discarded at the hospital.
 
Additional Manufacturer Narrative
(h3) the revision reported may have been the result of prosthesis wear or due to inclusion of the polyethylene component in the packaging recall.Based on the images provided, there appears to minor damage on the articular surfaces of the tibial insert and patella component which does not appear inconsistent with implanted devices.However, this cannot be confirmed because the components were not returned for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of prosthesis wear or due to inclusion of the polyethylene component in the packaging recall.Based on the images provided, there appears to minor damage on the articular surfaces of the tibial insert and patella component which does not appear inconsistent with implanted devices.However, this cannot be confirmed because the components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19943231
Report Number1038671-2024-02750
Device Sequence Number18000364
Product Code JWH
UDI-Device Identifier10885862230409
UDI-Public10885862230409
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer10/18/2024
02/18/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/07/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale